# SDR AALA20001316

- Difficulty date: August 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  RECONNECTED LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
